# SDR SWIA200515187

- Difficulty date: June 23, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 6,896 hours, 6,066 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pulley
- Condition: Obstructed
- Location: Lt Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT RUDDER BINDS.  REMOVED DEBRIS FROM AFT LEFT RUDDER PULLEY, OPERATIONAL CHECK GOOD IAW 27-21-00.
